# SDR CA951116020

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- System (JASC): 3242 · Brake
- Part: Heat Pack
- Part number: MT011
- Condition: Separating
- Location: Mlg Brake
- Part time: 11,513 hours
- Component: Dunlop, AHA1413
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)HEAT PACK ASSEMBLY SEPARATING FROM BRAKE ASSEMBLY.
